# SDR SWAA2022012783579

- Difficulty date: June 20, 2017
- Submitted: January 27, 2022
- Operation: Air carrier
- Aircraft: N752SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29804
- Aircraft time: 63,641 hours, 36,920 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION BS 986 BEAM UPPER CHORD PREVIOUS REPAIR LBL55-RBL55 WL 208 / REMOVED AND REPLACED UPPER CHORD PER ATSER-07-3558 AND REMOVED AND REPLACED REPAIR FASTENERS PER 737-700 SRM 51-40-02 AS SHOWN IN ATS ER 07-3558 (REFERENCE. ESR #17-03029)
